# SDR O2GA2018111982301

- Difficulty date: November 15, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N823UP
- Make and model: Beech B300
- Aircraft serial: FL913
- Aircraft time: 3,589 hours, 3,090 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 30002711
- Part serial: TC4207001
- Condition: Seized
- Location: Evap Blower
- Part time: 303 hours, 281 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CRUISE FLIGHT CREW SMELLED SMOKE IN THE CABIN. DIVERTED TO KIND AND FIRE TRUCKS WERE STANDING BY. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED A FAILED AFT EVAPORATOR BLOWER. OPERATIONAL CHECKS WERE PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
